RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 3(255), Pages 221–228 (Mi umn2567)  

This article is cited in 8 scientific papers (total in 9 papers)

Mathematical Events in the USSR

Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics

B. V. Boyarsky, O. A. Oleinik, A. V. Babin, M. I. Vishik, Yu. S. Ilyashenko, V. M. Millionshchikov, D. Serr, V. S. Vladimirov, I. V. Volovich, V. V. Zharinov, G. M. Zaslavsky, R. Z. Sagdeev, D. A. Ysikov, A. A. Chernikov, B. A. Malomed, M. I. Tribel'sky


Full text: PDF file (535 kB)
References: PDF file   HTML file

Document Type: Information matherial

Citation: B. V. Boyarsky, O. A. Oleinik, A. V. Babin, M. I. Vishik, Yu. S. Ilyashenko, V. M. Millionshchikov, D. Serr, V. S. Vladimirov, I. V. Volovich, V. V. Zharinov, G. M. Zaslavsky, R. Z. Sagdeev, D. A. Ysikov, A. A. Chernikov, B. A. Malomed, M. I. Tribel'sky, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 42:3(255) (1987), 221–228

Citation in format AMSBIB
\Bibitem{BoyOleBab87}
\by B.~V.~Boyarsky, O.~A.~Oleinik, A.~V.~Babin, M.~I.~Vishik, Yu.~S.~Ilyashenko, V.~M.~Millionshchikov, D.~Serr, V.~S.~Vladimirov, I.~V.~Volovich, V.~V.~Zharinov, G.~M.~Zaslavsky, R.~Z.~Sagdeev, D.~A.~Ysikov, A.~A.~Chernikov, B.~A.~Malomed, M.~I.~Tribel'sky
\paper Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 3(255)
\pages 221--228
\mathnet{http://mi.mathnet.ru/umn2567}


Linking options:
  • http://mi.mathnet.ru/eng/umn2567
  • http://mi.mathnet.ru/eng/umn/v42/i3/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Golovatyj, “On the characteristic frequencies of a clamped plate with adjoined mass”, Russian Math. Surveys, 43:5 (1988), 227–228  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. D. Golovatyj, S. A. Nazarov, O. A. Oleinik, “The asymptotic behaviour of eigenvalues and eigenfunctions in problems on vibrations of a medium with singular perturbation of the density”, Russian Math. Surveys, 43:5 (1988), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. B. Sevryuk, “Stationary and nonstationary stability of periodic solutions of reversible systems”, Funct. Anal. Appl., 23:2 (1989), 116–123  mathnet  crossref  mathscinet  zmath  isi
    4. S. M. Gusein-Zade, “Number of critical points for a quasiperiodic potential”, Funct. Anal. Appl., 23:2 (1989), 129–130  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles”, Russian Math. Surveys, 45:2 (1990), 129–203  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. G. A. Chechkin, “Estimation of Solutions of Boundary-Value Problems in Domains with Concentrated Masses Located Periodically along the Boundary: Case of Light Masses”, Math. Notes, 76:6 (2004), 865–879  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. G. A. Chechkin, “Asymptotic expansions of eigenvalues and eigenfunctions of an elliptic operator in a domain with many “light” concentrated masses situated on the boundary. Two-dimensional case”, Izv. Math., 69:4 (2005), 805–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:532
    Full text:118
    References:49
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019